MathSciNet Relay Station
MathSciNet bibliographic data
MR1995530 (2004e:16005) 16D40 (16E20 16L30)
Facchini, Alberto; Herbera, Dolors; Sakhajev, Iskhak Finitely generated flat modules and a characterization of semiperfect rings. Comm. Algebra 31 (2003), no. 9, 4195–4214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement